# SDR DALA2023061104720

- Difficulty date: June 8, 2023
- Submitted: June 11, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3123, CORROSION FLOOR BEAM +Y765 LOCATED AT FR 66 AT AFT GALLEY AREA (SSI 534147). CORRECTIVE ACTION: REPLACED FLOOR BEAM Y765 LOC BTW FR64 TO FR66 AS PER A319 SRM 51-72-11, SRM 51-42-11 AND DWG D3472000. (LP 2806409)
